Alert archive / New York / Flash Flood Warnings in 2019

Flash Flood Warning 9, NWS Albany, NY

October 31, 2019Hamilton County, Herkimer County, New York

NWS Albany, NY issued this flash flood warning at Oct 31, 2019, 8:23 PM EDT for Hamilton County, Herkimer County, New York. It was in force for 3 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 31, 2019, 8:23 PM EDT (00:23 UTC)
Expired
Oct 31, 2019, 11:15 PM EDT
In force
3 hr
Issued by
NWS Albany, NY
Area
Storm-based polygon
Flood severity
None

Counties Hamilton County, NY, Herkimer County, NY

The radar

The Albany radar (KENX), 90 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 31, 8:30 PM EDTFLASH FLOOD7 Sw Schuyler, NY2-3' OF WATER ON GRAFFENBURG RD.
Oct 31, 8:30 PM EDTFLASH FLOODCold Brook, NY1-2' OF WATER ON MAIN STREET
Oct 31, 9:00 PM EDTFLOODMiddleville, NYVILLAGE WIDE FLOODING REPORTED.
Oct 31, 9:00 PM EDTFLASH FLOOD2 Ssw Newport, NYNEWPORT ROAD WASHED OUT.
Oct 31, 9:56 PM EDTFLASH FLOODFrankfort, NYONGOING FLOODING WITH RT. 5 CLOSED BETWEEN WINDFALL RD. AND DRIVE IN RD.
Oct 31, 10:00 PM EDTFLASH FLOODFrankfort, NYONGOING FLOODING WITH ROAD CLOSURE ON RT. 5S NEAR MUCKY RUN RD.
Oct 31, 10:03 PM EDTFLASH FLOODSchuyler, NYONGOING FLOODING WITH RT. 5 CLOSED BETWEEN NEWPORT RD. AND MILLERS GROVE RD.
Oct 31, 10:12 PM EDTFLASH FLOODMiddleville, NYONGOING FLOODING WITH RT. 28 CLOSED BETWEEN MIDDLEVILLE AND POLAND.
Oct 31, 10:30 PM EDTFLOOD3 Ene Newport, NY*** 1 FATAL *** ELDERLY MALE SWEPT AWAY FROM VEHICLE ON MILITARY ROAD.
Oct 31, 10:56 PM EDTFLASH FLOODFrankfort, NYONGOING FLOODING WITH RT. 5S CLOSED DUE TO MUDSLIDE AROUND CULVERT AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.4 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2019-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2019-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 447 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-217 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
447 m²/s²
0-3 km storm-relative helicity
592 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

678 
WGUS51 KALY 010023
FFWALY
NYC041-043-010315-
/O.NEW.KALY.FF.W.0009.191101T0023Z-191101T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
823 PM EDT Thu Oct 31 2019

The National Weather Service in Albany has issued a

* Flash Flood Warning for...
  Southwestern Hamilton County in eastern New York...
  Southern Herkimer County in eastern New York...

* Until 1115 PM EDT.

* At 821 PM EDT, Doppler radar indicated heavy rain across the warned
  area. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Ohio,
  West Winfield, Newport, Middleville, Poland, Cold Brook,
  Jordanville, Cedarville, Russia, Fairfield, Elizabethtown, Warren,
  Norway and Ingham Mills.

Rainfall amounts of 1 to 2 inches have fallen across the warning 
area through 8 pm.  Another 1 to 2 inches of rain through 10  pm 
will be enough to cause rapid flooding of streams, creeks and poor 
drainage areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to the National Weather Service by email at
ALB.stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany.

&&

LAT...LON 4322 7507 4324 7507 4323 7510 4324 7512
      4332 7508 4343 7469 4314 7473 4314 7474
      4312 7473 4311 7477 4308 7477 4302 7474
      4287 7476 4290 7488 4284 7489 4282 7491
      4291 7510 4286 7514 4286 7521 4305 7522

$$

MSE
1 follow-up statement
801 
WGUS71 KALY 010131
FFSALY

Flash Flood Statement
National Weather Service Albany NY
931 PM EDT Thu Oct 31 2019

NYC041-043-010315-
/O.CON.KALY.FF.W.0009.000000T0000Z-191101T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Hamilton NY-Herkimer NY-
931 PM EDT Thu Oct 31 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
SOUTHWESTERN HAMILTON AND SOUTHERN HERKIMER COUNTIES...

At 929 PM EDT, trained weather spotters reported flash flooding in 
many locations across southern Herkimer county. Local officials are 
discouraging travel in the southern part of the county due to 
ongoing flooding. Another round of very heavy rain will be moving 
across the southern part of the county through 11 pm with another 
inch or two of rain likely. Flash flooding will continue.

Some locations that will experience flooding include...
Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Ohio,
West Winfield, Newport, Middleville, Poland, Cold Brook, Jordanville,
Cedarville, Russia, Fairfield, Elizabethtown, Warren, Norway and
Ingham Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4322 7507 4324 7507 4323 7510 4324 7512
      4332 7508 4343 7469 4314 7473 4314 7474
      4312 7473 4311 7477 4308 7477 4302 7474
      4287 7476 4290 7488 4284 7489 4282 7491
      4291 7510 4286 7514 4286 7521 4305 7522

$$

MSE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Oct 31, 7:54 PM EDT, 29 minutes earlier.

Area forecast discussion, Oct 31, 7:54 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
754 PM EDT Thu Oct 31 2019

.SYNOPSIS...
Periods of light rain will transition towards periods of
moderate to heavy rainfall through tonight across the region as
a potent storm approaches. Occasional gusty winds will accompany
this storm system. As strong cold front will cross and exit the
region Friday with windy conditions expected. Cooler and mainly
tranquil weather for most of the region this weekend, however,
some lake effect activity may impact portions of the western
Adirondacks.

&&

.NEAR TERM /UNTIL 3 AM FRIDAY MORNING/...
     Wind advisory in effect...
     Flood watch issued for areas along the Interstate 90
corridor to southern VT and points northward...
     Severe Thunderstorm Watch until 2 AM...

As of 630 PM EDT...Convective line has increase in coverage and
intensity, without lightning at this time, across the I 81
corridor. While downstream activity remains rather light with
showers and periods of drizzle, low level jet magnitudes are
increasing per the VWP with magnitudes over 60kts just above
50kts. Expectations are for the line upstream to increase with
intensity as low level convergence and upper diffluence from
approaching negatively tilted trough to enhance wind dynamics
with this line the next few hours. Dewpoints at most locations
are well into the 60s and temps generally between 65-72F. So
surface based instability is rather low but kinematics are quite
high.

Prev Disc...
Not much changes from previous forecast discussions. Potent
upper wave across the western Great Lakes and mid-Mississippi
was evolving toward a negative tilted nature as 140kt+ jet was
advancing northward into the heart of the Great Lakes. Deep
moisture transport and high anomalous PWATs and moisture flux
was advancing northward along the eastern seaboard. Bands of
rainfall was just west of our CWA, however, low level jet streak
and theta-e advection will quickly overspread the region early
this evening and continue into the early overnight period.

As this upstream storm deepens and becomes negative tilted and
near vertically stacked, strengthening cold frontal zone will
ignite a line of broken convection. Shear parameters are quite
high along with those higher moisture profiles where SPC has
upgraded our region into a slight risk category for severe
thunderstorms overnight. Per the hi-res reflectivity guidance,
seems the line of convection will approach our western zone
close to 04Z, then quickly sweep across the region and east by
no later than 09z. Rainfall rates up to or over 1 inch within an
hour is possible, especially into the higher terrain of the
Dacks and southern Greens.

&&

.SHORT TERM /3 AM FRIDAY MORNING THROUGH SATURDAY/...
High Wind Warning from 5 AM to 6 PM Friday...
     Flood Watch remains until Friday Evening...

Potent storm wraps up to the north of St Lawrence Valley.
Combination of large isallobaric rises and deep mixing layer
heights and tight pressure gradient will result in high momentum
transfer of wind magnitudes. 925MB/850MB anomalies of 3-4
standard deviations above normal from the west per the SREF/GEFS
also support an upgrade to the warning area. Elsewhere, we will
continue with the wind advisory at this time. Under strong cold
advection, temperatures likely will not climb too much from the
overnight lows in the morning. There will be increasing amounts
of sunshine, especially south of Albany through the day as
downsloping from the mountains will aid with drying things out.

Friday evening into Saturday, high pressure with relaxing
gradient and clearing skies will result in tranquil weather.
Issue will be the chilly temperatures Friday night as most of
the region will be at or freezing. Highs Saturday back mainly
into the 40s with around 50F for the valley locations.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
The main story for the long term period will be a period of below
normal temperatures arriving during the second half of next week and
given we have a few chances for precipitation, it is possible that
some areas of eastern NY and western New england may see the first
snow flakes of the season. Read on for details.

We begin the long term Saturday night with a potent trough axis
moving through the Northeast with good consensus among the latest
model guidance that it will become negatively tilted. While
moisture along the associated surface cold front is rather
lackluster as per the latest 700mb RH guidance, there is a good shot
of cold air arriving in the wake of the frontal passage towards 12z
Sunday. With 850mb isotherms between -6C and -8C moving over the
warm Lake Ontario waters, the critical 13C threshold for lake effect
showers should be surpassed. The guidance continues to show strong
enough westerly flow that lake effect showers should extend into the
southern Adirondacks. Temperatures Saturday night are expected to
fall into the upper 20s by 12z Sunday in the Adirondacks which means
that while initial showers may be rain or rain/snow mix but should
become lake effect snow showers. Snow accumulations are possible in
the higher terrain of the southern Adirondacks. Elsewhere in eastern
NY and western New England should remain mainly dry but temperatures
will turn chilly with A.M lows expected to reach into the low to mid
30s. Winds should also turn breezy which should make it feel even
cooler.

Cold air advection continues into Sunday with breezy conditions
still in place as high pressure from the mid-Atlantic noses
northeastward into the Northeast. Boundary layer mixing under the
cold air advection regime should deepen which should prevent
temperatures from rising too much during the day. ECMWF and GFS MOS
probabilistic guidance for many of our sites still show the 10P and
50P percentiles for high temperatures on Sunday below 50F. Thus, we
show highs on Sunday only reaching into the mid - upper 40s for most
areas with the eastern Catskills, southern Adirondacks and southern
Greens remaining below 40F. Lake effect snow showers in the Dacks
from the overnight should mix with and turn to mainly rain by the
afternoon.

As high pressure takes control Sunday night, winds should decrease
and the increased subsidence should shut off the lake effect
showers. Skies should clear overnight and provide a good radiational
cooling set-up. In fact, lows should drop below freezing throughout
eastern NY and western New England for the first time this season.
This could be the first freeze for Albany which would be the latest
first freeze since 1931.

After a cool start to our Monday, high pressure in place should give
us a dry day with seasonable temperatures reaching into the upper
40s to low 50s. As our high shifts into New England on Tuesday,
southwesterly flow should usher in milder temperatures with our next
potent cold front and upper level shortwave moving through the Great
Lakes. The latest GEFS show 850mb isotherm anomalies upstream behind
the front ranging 2-3 standard deviations below normal. Thus,
confidence is increasing that the Northeast could experience yet
another period of below normal temperatures heading into the end of
the work week. The initial cold front looks to move through our
region Tuesday night with the chillier air mass arriving with a
secondary boundary arriving either Thursday night or Friday.

Guidance shows an active 500mb pattern for the second half of the
week with multiple shortwaves rotating around the base of the main
longwave trough positioned over southern Canada. With cold air
advection ushering in 850mb isotherms down to potentially 1-2
standard deviations below normal per the GEFS, it's possible that
some areas even outside of the higher terrain could see their first
flakes of the season towards the end of the work week. Still too
early for specifics but the upcoming pattern is favoring a more
winter feel.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
A cold front will move across the region tonight accompanied by
moderate to heavy rainfall with MVFR-IFR conditions. There is a
very strong southerly low level jet ahead of the front. The
00Z/ALY sounding measured 50 knots of wind at 1500 feet. Hence
have low level wind shear in TAFs and have strong wind gusty
associated with the line of showers as they move through this
evening into the overnight just head of the boundary. Also the
gradient wind flow strong and gusty. Winds will shift to the
west with the passage of the cold front and rain will linger for
a few hours. Conditions are expected to improve to VFR after
sunrise with cloud cover eventually decreasing by late in the
day Friday as the storm moves away and some ridging builds in.

Strong and gusty south-southwest winds 15 to 25 mph ahead of
the front gusting up to 30 to 35 knots. Winds will increase
after sunrise in strong cold air advection with sustained winds
20 to 30 knots with gusts up to 45 knots. Winds will begin to
weaken by early evening.

Outlook...

Friday Night: No Operational Impact. NO SIG WX.
Saturday: No Operational Impact. NO SIG WX.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: Moderate Operational Impact. Chance of SHRA.

&&

.FIRE WEATHER...
Periods of rain, heavy at times, will impact the region through
tonight. This will result with minimal to no fire weather
related impacts during this time period. Drier weather returns
later Friday and into most of the upcoming weekend, with the
exception of the Adirondack region where some lake effect
activity with showers and clouds may linger.

&&

.HYDROLOGY...
Flood Watch extended into Friday evening...

Latest rainfall forecast totals and river forecast guidance from
the River Forecast Center point toward 1 to 3 inches of rain for
portions of the Adirondacks and southern Greens with 1 to 2
inches elsewhere. Given our recent wet pattern and elevated
river levels, points along the Mohawk, upper Hudson, Adirondack
head waters, Walloomsac and Hoosic may approach or exceed minor
or moderate flood stage. Furthermore, where poor drainage due
to blocked storm drains from fallen leaves may lead toward minor
flooding as well. The bulk of the heaviest QPF is expected to
fall tonight where rainfall rates up to one inch within an hour
is possible.

Drier weather returns Friday and into most of the area into the
weekend.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.CLIMATE...
If the temperature falls to 32 degrees or less at Albany
International Airport Saturday morning, it will be the latest
first freeze of the season since 1931, when the first freeze was
November 6. The latest first freeze is November 12, 1883.

For more climate data/records go to our climate page:
www.weather.gov/climate

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 8 PM EDT Friday for CTZ001-013.
NY...Wind Advisory until 8 PM EDT Friday for NYZ058>061-063>066.
     High Wind Warning from 5 AM to 6 PM EDT Friday for NYZ032-033-
     038>043-047>054-082>084.
     Flood Watch through Friday evening for NYZ032-033-038>043-
     047>054-082>084.
     Wind Advisory until 5 AM EDT Friday for NYZ032-033-038>043-
     047>054-082>084.
MA...Wind Advisory until 8 PM EDT Friday for MAZ001-025.
VT...Wind Advisory until 8 PM EDT Friday for VTZ013>015.
     Flood Watch through Friday evening for VTZ013>015.

&&

SYNOPSIS...BGM
NEAR TERM...BGM
SHORT TERM...BGM
LONG TERM...Speciale
AVIATION...IAA
FIRE WEATHER...BGM
HYDROLOGY...BGM
CLIMATE...ALY STAFF
Hazardous weather outlook, Oct 31, 6:47 PM EDT, 1 hour 36 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
647 PM EDT Thu Oct 31 2019

NYZ058>061-063>066-011100-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
647 PM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY...
...SEVERE THUNDERSTORM WATCH 690 IN EFFECT UNTIL 2 AM EDT FRIDAY...

This Hazardous Weather Outlook is for Greene, Columbia, Ulster and
Dutchess Counties of east central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
reports to the National Weather Service in Albany.

NYZ032-033-038>043-047>054-082>084-011100-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Northern Fulton-Southeast Warren-Southern Washington-
647 PM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...
...SEVERE THUNDERSTORM WATCH 690 IN EFFECT UNTIL 2 AM EDT FRIDAY...
...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 6 PM EDT FRIDAY...

This Hazardous Weather Outlook is for portions of the Adirondacks,
Mohawk Valley, Capital Region and Taconics of east central New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.
   Severe Thunderstorm Watch.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
reports to the National Weather Service in Albany.

CTZ001-013-MAZ001-025-011100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-
647 PM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY...

This Hazardous Weather Outlook is for northwestern Connecticut and
western Massachusetts.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
reports to the National Weather Service in Albany.

VTZ013>015-011100-
Bennington-Western Windham-Eastern Windham-
647 PM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT FRIDAY...
...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...

This Hazardous Weather Outlook is for southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
reports to the National Weather Service in Albany.

In the hours before

Local storm report, Oct 31, 8:06 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
806 PM EDT THU OCT 31 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLOOD            NEWPORT                 43.19N  75.02W
10/31/2019                   HERKIMER           NY   911 CALL CENTER

            TWO INCHES OF WATER ACROSS MAIN STREET

&&

EVENT NUMBER ALY1902957

CS
Special weather statement, Oct 31, 8:20 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Albany NY
820 PM EDT Thu Oct 31 2019

NYZ033-041-042-082-010115-
Hamilton-Northern Fulton-Northern Warren-Northern Saratoga-
820 PM EDT Thu Oct 31 2019

...A LINE OF SHOWERS WILL AFFECT EASTERN HAMILTON...NORTHWESTERN
WARREN...NORTHWESTERN SARATOGA AND NORTHEASTERN FULTON COUNTIES...

At 820 PM EDT, radar indicated showers were located along a line
extending from 7 miles west of Newcomb to 7 miles northeast of Caroga
Lake. Movement was east at 40 mph.

Winds in excess of 40 mph are possible with these showers.

Locations impacted include...
Indian Lake, Speculator, Johnsburg, Edinburg, Northville, Wells, Day
Center, North Creek, Sacandaga Campground, Thurman, Stony Creek,
Harrisburg, Hope, Benson, Gilmantown, Sodom, Girards Sugarbush,
Tenantville, Edwards Hill and Wevertown.

Torrential rainfall is also occurring with these showers, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4394 7431 4392 7434 4381 7422 4383 7415
      4381 7412 4380 7405 4374 7406 4377 7384
      4321 7389 4322 7449 4355 7438 4394 7438
TIME...MOT...LOC 0020Z 262DEG 42KT 4394 7430 4323 7442

CS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 8:20 PM EDTSpecial Weather StatementALYWarren55 min
Oct 31, 8:33 PM EDTAreal Flood AdvisoryALYHamilton, Saratoga, Warren3 hr
Oct 31, 8:44 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Herkimer47 min
Oct 31, 8:52 PM EDTAreal Flood AdvisoryALYFulton, Hamilton, Saratoga3 hr
Oct 31, 8:55 PM EDTRiver Flood WarningALYHamilton50 hr
Oct 31, 9:01 PM EDTRiver Flood WarningALYOneida49 hr
Oct 31, 9:05 PM EDTFlash Flood WarningALYFulton, Hamilton3 hr
Oct 31, 9:28 PM EDTSpecial Weather StatementALYOneida47 min
Oct 31, 9:45 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery, Schoharie45 min
Oct 31, 9:52 PM EDTAreal Flood AdvisoryALYFulton, Montgomery, Schoharie3 hr
Oct 31, 9:55 PM EDTRiver Flood WarningALYHerkimer, Montgomery, Oneida63 hr
Oct 31, 10:01 PM EDTRiver Flood WarningALYHerkimer, Oneida70 hr
Oct 31, 10:14 PM EDTSpecial Weather StatementALYFulton, Montgomery46 min
Oct 31, 10:49 PM EDTSpecial Weather StatementALYUlster26 min
Oct 31, 11:03 PM EDTAreal Flood AdvisoryALYAlbany, Greene, Schoharie, Ulster3 hr
Oct 31, 11:10 PM EDTFlash Flood Warning EmergencyALYHerkimer7 hr
Oct 31, 11:35 PM EDTSpecial Weather StatementALYColumbia, Dutchess, Greene, Ulster40 min
Oct 31, 11:46 PM EDTAreal Flood AdvisoryALYAlbany, Columbia, Greene, Rensselaer, Saratoga, Schenectady and 1 more3 hr
Oct 31, 11:54 PM EDTSevere Thunderstorm WarningALYAlbany, Columbia, Dutchess, Greene, Rensselaer36 min
Nov 1, 12:01 AM EDTAreal Flood AdvisoryALYSaratoga, Warren, Washington3 hr
Nov 1, 12:04 AM EDTRiver Flood WarningALYWarren6 days
Nov 1, 12:19 AM EDTAreal Flood AdvisoryALYColumbia, Rensselaer3 hr
Nov 1, 12:48 AM EDTSpecial Weather StatementALYSaratoga, Schenectady42 min
Nov 1, 12:50 AM EDTAreal Flood AdvisoryALYAlbany, Fulton, Montgomery, Saratoga, Schenectady, Schoharie115 min
Nov 1, 1:02 AM EDTSpecial Weather StatementALYColumbia, Dutchess43 min
Nov 1, 1:07 AM EDTSpecial Weather StatementALYWashington23 min
Nov 1, 1:23 AM EDTSpecial Weather StatementALYRensselaer37 min
Nov 1, 1:49 AM EDTRiver Flood WarningALYWarren35 hr
Nov 1, 2:35 AM EDTAreal Flood WarningALYFulton, Herkimer, Montgomery, Schenectady6 hr
Nov 1, 2:45 AM EDTRiver Flood WarningALYUlster3 hr
Nov 1, 3:48 AM EDTAreal Flood WarningALYHamilton30 hr
Nov 1, 4:31 AM EDTRiver Flood WarningALYSaratoga, Warren42 hr
Nov 1, 4:31 AM EDTRiver Flood WarningALYSaratoga, Washington48 hr
Nov 1, 4:31 AM EDTRiver Flood WarningALYAlbany, Rensselaer, Saratoga56 hr
Nov 1, 6:00 AM EDTAreal Flood WarningALYHerkimer24 hr
Nov 1, 8:25 AM EDTRiver Flood WarningALYWashington9 hr
Nov 1, 8:26 AM EDTFlash Flood WatchALYFulton, Herkimer, Montgomery3 days
Nov 1, 8:31 AM EDTFlash Flood Warning EmergencyALYHerkimer6 hr
Nov 1, 8:36 AM EDTAreal Flood WarningALYMontgomery12 hr
Nov 1, 10:42 AM EDTAreal Flood AdvisoryALYWarren6 hr
Nov 1, 11:44 AM EDTRiver Flood WarningALYMontgomery, Saratoga, Schenectady11 hr

Nearby

Flash Flood Warnings in New York, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.